Alert archive / Louisiana / Special Weather Statements in 2012

Special Weather Statement, NWS Lake Charles, LA

March 12, 2012Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this special weather statement at Mar 12, 2012, 12:13 AM CDT for Vermilion Parish, Louisiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2012, 12:13 AM CDT (05:13 UTC)
Expired
Mar 12, 2012, 1:15 AM CDT
In force
62 min
Issued by
NWS Lake Charles, LA

County Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 121 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1310 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
439 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WWUS84 KLCH 120513
SPSLCH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1213 AM CDT MON MAR 12 2012

LAZ052-053-120615-
VERMILION LA-IBERIA LA-
1213 AM CDT MON MAR 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND IBERIA PARISHES
UNTIL 115 AM CDT...

AT 1209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF FRESHWATER CITY...MOVING
EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FRESHWATER CITY BY 1220 AM...

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MONDAY MORNING FOR
SOUTHWESTERN LOUISIANA.

LAT...LON 2955 9200 2958 9211 2953 9227 2954 9243
      2967 9246 2972 9219 2971 9216 2973 9216
      2974 9212 2971 9214 2970 9209 2967 9212
      2963 9211 2964 9203 2962 9194 2965 9193
      2964 9187 2951 9185 2951 9199

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Mar 11, 11:57 PM CDT, 16 minutes earlier.

Area forecast discussion, Mar 11, 11:57 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1157 PM CDT SUN MAR 11 2012

.AVIATION...
STORMS EXTEND FROM ACADIA PARISH SOUTH INTO THE GULF. AHEAD OF
THIS LINE WINDS REMAIN BRISK AND LOW CEILINGS. CEILINGS CLIMB
BEHIND THE LINE OF STORMS WITH VSBY IMPROVING. CEILINGS EXPECTED
TO DROP TONIGHT BUT NOT AS MUCH AS GUID WOULD SUGGEST. IFR FLIGHT
RULES.

&&

.PREV DISCUSSION... /ISSUED 1103 PM CDT SUN MAR 11 2012/

UPDATE...RADAR TRENDS INDICATE THAT RAPIDES, ALLEN, CAMERON, AND
JEFFERSON DAVIS PARISHES WILL BE OUT OF THE PATH OF STRONG
THUNDERSTORMS OVER THE REMAINDER OF THE NIGHT.

WENT AHEAD AND CLEARED THOSE LOCATIONS OF TOR WATCH 72. THE
REMAINDER CONTINUES UNTIL 2 AM.

ZONES WILL BE UPDATED ACCORDINGLY.

SWEENEY

PREV DISCUSSION... /ISSUED 958 PM CDT SUN MAR 11 2012/

UPDATE...PER LATEST SPC COORD AND RADAR TRENDS, EXTENDED TOR
WATCH 72 TO INCLUDE ADDITIONAL PARISHES TO THE SOUTH AND EAST.
REMAINS IN EFFECT UNTIL 2 AM. ZONE UPDATE OUT SHORTLY.

SWEENEY

PREV DISCUSSION... /ISSUED 850 PM CDT SUN MAR 11 2012/

UPDATE...POTENTIAL FOR ISOLATED TORNADOES CONTINUES FOR THE WATCH AREA.
AFTER 10 PM...UPPER LEVEL SUPPORT SHIFTS TO THE NORTHEAST. LATEST
RUC SHOWING GOOD UPPER DIVERGENCE AND COOLING TOPS OVER CAMERON
AND CALCASIEU PARISHES WHERE HEAVY RAIN REMAINS A THREAT OVER THE
NEXT COUPLE OF HOURS. PRCIP WATER ON THE EVENING LCH SOUNDING WAS
A RESOUNDING 2 INCHES.

BEST CHANCE FOR RAIN OVER THE REMAINDER OF TNITE WILL BE ACADIANA
AND EASTERN PORTIONS OF CENTRAL LOUISIANA. GRIDS HAVE BEEN
ADJUSTED FOR CURRENT TRENDS. ZONE UPDATE WILL BE OUT SHORTLY.

SWEENEY

PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAR 11 2012/

UPDATE...PER COORD WITH SPC...TOR WATCH 71 WILL BE ALLOWED TO
EXPIRE AT 7 PM, REPLACED BY TOR WATCH 72 VALID UNTIL 2 AM. THIS
NEW WATCH INCLUDES RAPIDES, AVOYELLES, ALLEN, AND EVANGELINE
PARISHES. THE BAND OF STRONG THUNDERSTORMS SHOULD CLEAR VERNON AND
BEAUREGARD PARISHES SHORTLY. ZONE UPDATE TO FOLLOW.

SWEENEY

PREV DISCUSSION... /ISSUED 622 PM CDT SUN MAR 11 2012/

AVIATION...
LINE OF THUNDERSTORMS EXTENDS FROM BEAUREGARD/RAPIDES PARISHES SOUTH
IN CAMERON PARISH AND OUT INTO THE GULF. LARGE RAIN SHIELD RUNS
OUT AHEAD OF THE LINE AND HAVE PUT STORMS INTO TAFS ACRS SOUTH
CNTRL LA. STORMS HAVE ENDED FOR SE TX ALTHOUGH CLOUDS TO HOLD IN
THROUGH THE OVERNIGHT HOURS...THIS IS REFLECTED IN ALL TAFS.
LOOKING AT MVFR/IFR THRU MIDNIGHT AND LIFR/IFR THRU SUNRISE.

PREV DISCUSSION... /ISSUED 318 PM CDT SUN MAR 11 2012/

DISCUSSION...
SURFACE LOW PRESSURE IS LOCATED NORTH OF THE LAKES AREA THIS
AFTERNOON MOVING OFF TO THE NORTHEAST. TIGHT PRESSURE GRADIENT
FROM THIS FEATURE IS ALLOWING FOR STRONG SURFACE WINDS OUT OF THE
SOUTH AND SOUTHEAST. SUSTAINED WINDS ALONG AND SOUTH OF THE I-10
CORRIDOR ARE BETWEEN 20 AND 25 MPH WITH GUSTS TO 35 MPH.
THEREFORE...A WIND ADVISORY FOR GRADIENT WINDS WILL BE IN EFFECT
FOR THESE AREAS FOR THE REMAINDER OF THE AFTERNOON.

THE STRONG SOUTHERLY WINDS ARE HELPING TO BRING IN A VERY WARM AND
MOIST ATMOSPHERE FOR THIS TIME OF YEAR. DEWPOINT READINGS ARE IN
THE MID TO UPPER 60S WITH PRECIPITABLE WATER VALUES ABOVE 1.5
INCHES. THE UPPER LEVEL LOW THAT HAD BEEN PARKED OVER THE
SOUTHWEST U.S. IS ON THE MOVE AND HAS BEEN QUICKLY RELOCATED TO
KANSAS. A SHORT WAVE AND UPPER LEVEL JET STREAK IS ROTATING AROUND
THIS FEATURE AND INTO EAST TEXAS. THE INTERACTION WITH THIS
FEATURE AND THE WARM AND MOIST AIRMASS HAS ALLOWED NUMEROUS
SHOWERS WITH EMBEDDED STRONG THUNDERSTORMS TO DEVELOP OVER
SOUTHEAST TEXAS AND PUSH ACROSS THE SABINE RIVER INTO WEST CENTRAL
LOUISIANA. REALLY STRONG LOW LEVEL SHEAR IS OCCURRING ACROSS THE
REGION TO GO WITH JUST ENOUGH INSTABILITY TO PROVIDE THE POTENTIAL
FOR SOME SURFACE BASED ROTATING CELLS THAT MAY PRODUCE ISOLATED
WIND DAMAGE. THEREFORE...A TORNADO WATCH WILL REMAIN IN EFFECT FOR
AREAS ROUGHLY WEST OF AN ALEXANDRIA TO CAMERON LINE THROUGH 7 PM.

ALSO...SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
STRONGER STORMS...AS STRONG LEVEL UPDRAFTS AND UPPER LEVEL DIVERGENCE
WILL COMBINE WITH THE HIGH MOISTURE CONTENT TO PRODUCE EFFICIENT
PRECIPITATION PRODUCERS. THE PROGRESSION OF THE SHORT WAVE
HOWEVER...SHOULD LIMIT EXCESSIVE RAINFALL AMOUNTS.

THE SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO DECREASE FROM WEST
TO EAST DURING THE EVENING HOURS AS DRY SLOT SEEN ON WATER VAPOR
IMAGERY BEHIND THE SHORT WAVE WILL BEGIN TO MOVE ACROSS THE
FORECAST AREA.

UPPER LEVEL LOW WILL CONTINUE TO LIFT OFF TO THE NORTHEAST ON
MONDAY...WITH TAIL END OF UPPER LEVEL TROF HANGING OVER THE
EASTERN PORTIONS OF THE FORECAST AREA. THIS MAY BE ENOUGH TO
PRODUCE SOME SCATTERED SHOWERS AND THUNDERSTORMS WITH DAYTIME
HEATING...MAINLY EAST OF LAFAYETTE.

REMAINDER OF THE WEEK LOOKS SIMILAR TO A WARM SEASON SET-UP.
SURFACE AND UPPER LEVEL RIDGING WILL BECOME DOMINANT OVER THE
SOUTHEAST U.S. THIS WILL PROVIDE THE FORECAST AREA WITH A
PREVAILING SOUTH FLOW OFF THE GULF WITH WARM AND HUMID CONDITIONS.
WITH DAYTIME HEATING...AN ISOLATED SHOWER OR THUNDERSTORM CAN NOT
BE RULED OUT EACH AFTERNOON.

RUA

MARINE...
MODERATE TO STRONG SOUTHERLY WINDS WILL BEGIN TO DECREASE THIS
EVENING AS A SURFACE LOW MOVES OFF TO THE NORTHEAST RELAXING THE
PRESSURE GRADIENT. SMALL CRAFT EXERCISE CAUTION WILL CONTINUE FOR
THE REMAINDER OF THE AFTERNOON. A LIGHT TO MODERATE SOUTHERLY FLOW
WILL PREVAIL FOR THE UP-COMING WEEK...AS SURFACE HIGH PRESSURE
WILL RIDGE ACROSS THE NORTHERN GULF FROM THE SOUTHEAST U.S.

THE MAJORITY OF THE SHOWERS AND THUNDERSTORMS WILL COME TO END
THIS EVENING AS AN UPPER LEVEL DISTURBANCE LIFTS OFF TO THE
NORTHEAST OF THE REGION.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  64  78  64  78  64 /  10  30  10  20  10
KBPT  65  79  65  78  66 /  10  30  10  20  10
KAEX  64  80  62  78  63 /  10  30  10  20  10
KLFT  65  79  63  78  64 /  40  30  10  20  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 12, 12:07 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1207 AM CDT MON MAR 12 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
121100-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
607 AM CDT SUN MAR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

WIDESPREAD THUNDERSTORMS AND ISOLATED SEVERE STORMS WILL CONTINUE
ACROSS SOUTH CENTRAL LOUISIANA THROUGH THE EARLY MONDAY MORNING
HOURS. A TORNADO WATCH IS IN EFFECT FOR SOUTH CENTRAL LOUISIANA
THROUGH 3 AM WITH STRONG GUSTY WINDS, FREQUENT LIGHTNING, AND
ISOLATED TORNADOES POSSIBLE. SLOW STORM MOTION AND HEAVY RAINFALL
MAY ALSO LEAD TO FLOODING OF POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ELEVATED SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE INTO
MONDAY...BUT DECREASE TO A DAILY DAYTIME SLIGHT CHANCE THEREAFTER.

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-121100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
607 AM CDT SUN MAR 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TONIGHT
STRONG TO SEVERE STORMS ARE EXPECTED OVER THE COASTAL WATERS SOUTH
OF LOUISIANA THROUGH THE EARLY MONDAY MORNING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE AFFECTING THE
GULF WATERS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...
MARINE INTERESTS ARE ENCOURAGED TO HEED ADVISORIES AND
HEADLINES...AND BE ALERT FOR THUNDERSTORM ACTIVITY THE NEXT COUPLE
OF DAYS.

13

In the hours before

Local storm report, Mar 11, 10:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1048 PM CDT SUN MAR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     3 NW FOREST HILL        31.08N 92.57W
03/11/2012                   RAPIDES            LA   LAW ENFORCEMENT

            SHERIFFS DEPT REPORTS TREE DOWN ON HWY 112.

&&

MOGGED
Local storm report, Mar 11, 10:54 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1054 PM CDT SUN MAR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TORNADO          JENNINGS                30.22N 92.66W
03/11/2012                   JEFFERSON DAVIS    LA   PUBLIC

            RESTAURANT WORKER REPORTED TORNADO CROSSING I-10 NEAR THE
            OVERPASS.

&&

MOGGED
Local storm report, Mar 11, 11:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1117 PM CDT SUN MAR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 PM     TORNADO          5 NE JENNINGS           30.27N 92.60W
03/11/2012                   ACADIA             LA   STORM CHASER

            VISITING SPOTTER FROM TENNESSEE REPORTS BRIEF TORNADO
            TOUCHDOWNS NEAR EVANGELINE HWY.

&&

MOGGED
Local storm report, Mar 11, 11:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1129 PM CDT SUN MAR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND DMG     4 NE JENNINGS           30.26N 92.61W
03/11/2012                   ACADIA             LA   PUBLIC

            REPORT BY PUBLIC OF TREE DOWN ON HOUSE OFF RIVERSIDE RD.

&&

MOGGED
Special weather statement, Mar 12, 12:02 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1202 AM CDT MON MAR 12 2012

LAZ033-043>045-120600-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-
1202 AM CDT MON MAR 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...ACADIA
AND ST. MARTIN PARISHES UNTIL 100 AM CDT...

AT 1159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF MAXIE...MOVING EAST AT 20
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  RAYNE BY 1210 AM...
  RICHARD BY 1215 AM...
  BRANCH AND RICHARD BY 1220 AM...
  MIRE BY 1225 AM...
  CHURCH POINT BY 1230 AM...
  CANKTON BY 1245 AM...

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM MONDAY MORNING FOR
SOUTHWESTERN LOUISIANA.

LAT...LON 3058 9194 3033 9183 3019 9242 3036 9249
Special weather statement, Mar 12, 12:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1213 AM CDT MON MAR 12 2012

LAZ052-053-120615-
VERMILION LA-IBERIA LA-
1213 AM CDT MON MAR 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND IBERIA PARISHES
UNTIL 115 AM CDT...

AT 1209 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF FRESHWATER CITY...MOVING
EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FRESHWATER CITY BY 1220 AM...

THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS TO NEAR 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MONDAY MORNING FOR
SOUTHWESTERN LOUISIANA.

LAT...LON 2955 9200 2958 9211 2953 9227 2954 9243
      2967 9246 2972 9219 2971 9216 2973 9216
      2974 9212 2971 9214 2970 9209 2967 9212
      2963 9211 2964 9203 2962 9194 2965 9193
      2964 9187 2951 9185 2951 9199

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 7:41 PM CDTSpecial Marine WarningLCH64 min
Mar 11, 8:02 PM CDTAreal Flood AdvisoryLCHCalcasieu88 min
Mar 11, 8:16 PM CDTTornado WarningLCHRapides29 min
Mar 11, 9:12 PM CDTSpecial Marine WarningLCH63 min
Mar 11, 9:19 PM CDTSevere Thunderstorm WarningLCHRapides56 min
Mar 11, 9:28 PM CDTTornado WarningLCHCameron, Jefferson Davis32 min
Mar 11, 9:42 PM CDTTornado WarningLCHJefferson Davis33 min
Mar 11, 10:06 PM CDTTornado WarningLCHJefferson Davis24 min
Mar 11, 10:20 PM CDTTornado WarningLCHJefferson Davis25 min
Mar 11, 10:39 PM CDTTornado WarningLCHAcadia, Jefferson Davis36 min
Mar 11, 11:11 PM CDTTornado WarningLCHVermilion34 min
Mar 11, 11:13 PM CDTTornado WarningLCHAcadia, Evangeline, Saint Landry31 min
Mar 11, 11:33 PM CDTSpecial Marine WarningLCH57 min
Mar 11, 11:42 PM CDTTornado WarningLCHVermilion33 min
Mar 11, 11:54 PM CDTAreal Flood AdvisoryLCHAcadia, Jefferson Davis3 hr
Mar 12, 12:02 AM CDTSpecial Weather StatementLCHAcadia58 min
Mar 12, 12:16 AM CDTSpecial Marine WarningLCH59 min
Mar 12, 12:50 AM CDTAreal Flood AdvisoryLCHAcadia, Evangeline, Saint Landry3 hr
Mar 12, 12:52 AM CDTSpecial Weather StatementLCHSaint Martin38 min
Mar 12, 1:12 AM CDTSpecial Weather StatementLCHSaint Landry48 min
Mar 12, 1:42 AM CDTAreal Flood AdvisoryLCHIberia, St. Mary4 hr
Mar 12, 2:23 AM CDTSpecial Weather StatementLCHSaint Martin67 min
Mar 12, 3:06 AM CDTAreal Flood WarningLCHIberia3 hr
Mar 12, 7:48 AM CDTSpecial Weather StatementLCHSaint Landry57 min
Mar 12, 8:51 AM CDTFlash Flood WarningLCHAcadia, Lafayette, Saint Landry3 hr
Mar 12, 9:48 AM CDTFlash Flood WarningLCHSaint Landry, Saint Martin3 hr
Mar 12, 10:59 AM CDTRiver Flood WarningLCHLafayette, Vermilion35 hr
Mar 12, 11:14 AM CDTAreal Flood WarningLCHAcadia48 hr
Mar 12, 11:26 AM CDTAreal Flood Warning EmergencyLCHAcadia, Lafayette, Saint Landry, Saint Martin12 hr
Mar 12, 11:28 AM CDTFlash Flood Warning EmergencyLCHAcadia, Lafayette, Saint Landry, Saint Martin6 hr
Mar 12, 11:36 AM CDTRiver Flood WarningLCHAcadia, Jefferson Davis8 days
Mar 12, 1:41 PM CDTSpecial Weather StatementLCHLafayette64 min
Mar 12, 2:40 PM CDTAreal Flood AdvisoryLCHEvangeline3 hr
Mar 12, 3:43 PM CDTFlash Flood WarningLCHAllen, Evangeline4 hr
Mar 12, 5:30 PM CDTFlash Flood Warning EmergencyLCHAcadia, Allen, Evangeline, Lafayette, Saint Landry, Saint Martin6 hr
Mar 12, 6:18 PM CDTFlash Flood WarningLCHAllen, Evangeline, Rapides, Vernon3 hr
Mar 12, 8:06 AM CDTRiver Flood WarningLCHJasper, Tyler13 days

Nearby

Special Weather Statements in Louisiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.